Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My hair is falling out. This has never happened to

My hair is falling out. This has never happened to me before. I had thick hair now is is close to half its thickness. I am on multiple medications and I am wondering if it may be a side effect from one of them or a combo of them that is causing this. I am on 60mg ; 1x per day Cymbalta, Buspar 15mg 2 or 3times a day; flexeril 2x per day, norco 1 every 6 hours as needed, vyvanse 20 mg 1x per day; victoza 1.2mg per day injection; prilosec 20 mg 1x per day;miralax 3350 17gr 2x per day; hydrodiuril esidrix 25mg 1x per day;lipitor 40mg 1x per day. I injured my back 3 years ago and herniated 3 discs and had surgery and still get spinal injections and will soon be having the nerves cut and burned. I never took anything more than an occasional advil or Vicodin-(for migraines now use Maxalt 10mg when i have one) before the injury. I was told that some of the meds that i was on for lengthy periods like prednisone i was on for over a year and developed a type of allergic reaction and then they put me on gabapentin for a year 3 pills in the morning and 3 at night and also had developed the same thing; A lot of the meds have caused me to have to take other meds to counter react some of the reactions. So do any of these cause hair loss? I have developed Diabetes now and take the Victosa - this is the most recent addition.
Fri, 6 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi the last time i went to the doctor i had recently given birth and my hemoglobin levels were low like around 8 i believe before giving birth i...

Loading Online Doctors....